# SDR DALA2023100808251

- Difficulty date: October 7, 2023
- Submitted: October 8, 2023
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 25,644 hours, 2,584 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3503, RH HORIZONTAL STAB BUSHING MIGRATION W/C 5510-01108-02 B. CORRECTIVE ACTION: REPAIR CARRIED OUT AS PER DELTA WORKCARD 5510-01108-02B. REFER TO DELTA WORKCARD 5510-01108-02B FOR WORK DETAILS, ASSOCIATED AA 5510-01108. (LP 0005221)
